Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 579481, 19 pages
http://dx.doi.org/10.1155/2012/579481
Research Article

Multiplicity of Positive Solutions for Weighted Quasilinear Elliptic Equations Involving Critical Hardy-Sobolev Exponents and Concave-Convex Nonlinearities

Center for General Education, Chang Gung University, Kwei-Shan, Taiwan

Received 24 September 2011; Revised 20 December 2011; Accepted 16 January 2012

Academic Editor: Martin D. Schechter

Copyright © 2012 Tsing-San Hsu and Huei-Li Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Caffarelli, R. Kohn, and L. Nirenberg, “First order interpolation inequalities with weights,” Compositio Mathematica, vol. 53, no. 3, pp. 259–275, 1984. View at Google Scholar · View at Zentralblatt MATH
  2. T. Horiuchi, “Best constant in weighted Sobolev inequality with weights being powers of distance from the origin,” Journal of Inequalities and Applications, vol. 1, no. 3, pp. 275–292, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Talenti, “Best constant in Sobolev inequality,” Annali di Matematica Pura ed Applicata, vol. 110, pp. 353–372, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Secchi, D. Smets, and M. Willem, “Remarks on a Hardy-Sobolev inequality,” Comptes Rendus Mathématique, vol. 336, no. 10, pp. 811–815, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Kang, “Positive solutions to the weighted critical quasilinear problems,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 432–439, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Abdellaoui and I. Peral, “Some results for semilinear elliptic equations with critical potential,” Proceedings of the Royal Society of Edinburgh Section A, vol. 132, no. 1, pp. 1–24, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Cao and P. Han, “Solutions for semilinear elliptic equations with critical exponents and Hardy potential,” Journal of Differential Equations, vol. 205, no. 2, pp. 521–537, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Chen, “Multiple positive solutions for a class of nonlinear elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 295, no. 2, pp. 341–354, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Ferrero and F. Gazzola, “Existence of solutions for singular critical growth semilinear elliptic equations,” Journal of Differential Equations, vol. 177, no. 2, pp. 494–522, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Han, “Multiple positive solutions for a critical growth problem with Hardy potential,” Proceedings of the Edinburgh Mathematical Society Series II, vol. 49, no. 1, pp. 53–69, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. P. Han, “Multiple solutions to singular critical elliptic equations,” Israel Journal of Mathematics, vol. 156, pp. 359–380, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Han and Z. Liu, “Solutions for a singular critical growth problem with a weight,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1075–1085, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Han, “Many solutions for elliptic equations with critical exponents,” Israel Journal of Mathematics, vol. 164, pp. 125–152, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T.-S. Hsu and H.-L. Lin, “Multiple positive solutions for singular elliptic equations with concave-convex nonlinearities and sign-changing weights,” Boundary Value Problems, vol. 2009, Article ID 584203, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Terracini, “On positive entire solutions to a class of equations with a singular coefficient and critical exponent,” Advances in Differential Equations, vol. 1, no. 2, pp. 241–264, 1996. View at Google Scholar · View at Zentralblatt MATH
  17. M. Bouchekif and A. Matallah, “Multiple positive solutions for elliptic equations involving a concave term and critical Sobolev-Hardy exponent,” Applied Mathematics Letters, vol. 22, no. 2, pp. 268–275, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. N. Ghoussoub and X. S. Kang, “Hardy-Sobolev critical elliptic equations with boundary singularities,” Annales de l'Institut Henri Poincaré, vol. 21, no. 6, pp. 767–793, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T.-S. Hsu and H.-L. Lin, “Multiple positive solutions for singular elliptic equations with weighted Hardy terms and critical Sobolev-Hardy exponents,” Proceedings of the Royal Society of Edinburgh Section A, vol. 140, no. 3, pp. 617–633, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. T.-S. Hsu, “Multiple positive solutions for semilinear elliptic equations involving Hardy terms and critical Sobolev-Hardy exponents,” Journal of Mathematical Sciences, vol. 3, no. 2, pp. 243–266, 2009. View at Google Scholar · View at Zentralblatt MATH
  21. D. Kang and S. Peng, “Positive solutions for singular critical elliptic problems,” Applied Mathematics Letters, vol. 17, no. 4, pp. 411–416, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Kang and S. Peng, “Solutions for semilinear elliptic problems with critical Sobolev-Hardy exponents and Hardy potential,” Applied Mathematics Letters, vol. 18, no. 10, pp. 1094–1100, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. Kang and G. Li, “On the elliptic problems involving multi-singular inverse square potentials and multi-critical Sobolev-Hardy exponents,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 8, pp. 1806–1816, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Y. Li and C. S. Lin, “A nonlinear elliptic PDE with two Sobolev-Hardy critical exponents,” Archive for Rational Mechanics and Analysis, vol. 203, no. 3, pp. 943–968, 2012. View at Google Scholar
  25. B. Abdellaoui, V. Felli, and I. Peral, “Existence and nonexistence results for quasilinear elliptic equations involving the p-Laplacian,” Bollettino della Unione Matematica Italiana Sezione B, vol. 9, no. 2, pp. 445–484, 2006. View at Google Scholar
  26. R. Filippucci, P. Pucci, and F. Robert, “On a p-Laplace equation with multiple critical nonlinearities,” Journal de Mathématiques Pures et Appliquées, vol. 91, no. 2, pp. 156–177, 2009. View at Publisher · View at Google Scholar
  27. N. Ghoussoub and C. Yuan, “Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents,” Transactions of the American Mathematical Society, vol. 352, no. 12, pp. 5703–5743, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. P. Han, “Quasilinear elliptic problems with critical exponents and Hardy terms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 61, no. 5, pp. 735–758, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. T.-S. Hsu, “Multiplicity results for p-Laplacian with critical nonlinearity of concave-convex type and sign-changing weight functions,” Abstract and Applied Analysis, vol. 2009, Article ID 652109, 24 pages, 2009. View at Publisher · View at Google Scholar
  30. T.-S. Hsu, “Multiple positive solutions for a quasilinear elliptic problem involving critical Sobolev-Hardy exponents and concave-convex nonlinearities,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 12, pp. 3934–3944, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. D. Kang, “On the quasilinear elliptic problems with critical Sobolev-Hardy exponents and Hardy terms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 7, pp. 1973–1985, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. D. Kang, L. Wang, and Q. Wei, “Multiple positive solutions for p-Laplace elliptic equations involving concave-convex nonlinearities and a Hardy-type term,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 2, pp. 626–638, 2011. View at Publisher · View at Google Scholar
  33. P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The limit case—I,” Revista Matemática Iberoamericana, vol. 1, no. 1, pp. 145–201, 1985. View at Google Scholar · View at Zentralblatt MATH
  34. P.-L. Lions, “The concentration-compactness principle in the calculus of variations. The limit case—II,” Revista Matemática Iberoamericana, vol. 1, no. 2, pp. 45–121, 1985. View at Google Scholar · View at Zentralblatt MATH
  35. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. J. F. Yang, “Positive solutions of quasilinear elliptic obstacle problems with critical exponents,” Nonlinear Analysis. Theory, Methods & Applications, vol. 25, no. 12, pp. 1283–1306, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet